# SDR ERKR200100010

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 99211662
- Part serial: NSN
- Condition: Cracked
- Location: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AT STA 389 LOWER CLOSE OUT WEB ( INTERIOR DOOR ) BETWEEN LONGERON 16L AND 17L FRAME CRACKED.
